MathSciNet Relay Station
MathSciNet bibliographic data
MR68901 (16,961e) 65.0X
Shanks, Daniel Non-linear transformations of divergent and slowly convergent sequences. J. Math. and Phys. 34, (1955). 1–42.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement